# SDR USAA030267

- Difficulty date: November 13, 2003
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 59,971 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1 INCH BY 3 INCHES, FS 377.7 AND LBL 6.0 FORWARD FLANGE.  INSTALLED ANGLES, BLENDED, PRIMED, PAINTED PER SRM 51-70-12, TR 53-15-02.  CORROSION LEVEL 1.  (M)
